# SDR DALA2024020501547

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 95,597 hours, 44,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: UNKNOWN
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 L2 DOOR D RING NOR VISABLE. CORRECTIVE ACTION: REPOSITIONED L-2 DOOR D RING PER B757 AMM 25-66. (5420744)
